Health knowledge made personal
Join this community!
› Share page:

i took cetirizine & claricort for 5 days as the doctor says. i have itch all over my arms and legs still..s ths a blood problm?


Posted by weng

i am 30 years old, female. i had idiopathic urticaria about 10years ago... and i was given prednisone and intravenous drugs by the doctor after not responding to oral treatment. this time, i have itch all over but it's not the same welt-like spots. this time, the spots are small and they appear in my arms, legs, buttocks, thighs,..they look like measles. i was given antihistamine shot 5 days ago and was made to take cetirizine and claricort for 5 days by my doctor. The itch is still here..  i was thinking, is this a blood problem? im taking vitamin c (sodium ascorbate) also in 1000 mg dose because it says in the package that it helps clear up allergies. 3 months ago also, i took Xango juice (Xanthones -Mangosteen juice) but it was okay..i had no allergy attacks. It's only a week ago that this happened after 10 years...       thank you for your help.
 
Answers (1)
Sort by: Newest first | Oldest first
hi..im so happy of reading your post..we have same problem my friend up to now...i taked a lot of medicines; claricort,bitrovate lotion,antamin and many others...i had consulted 3 doctors already but still my allergy attack is here...im very much depressed right now..will you please  help me my friend? you can text me 09997953258/ 3326574
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: